Universidad Complutense de Madrid
E-Prints Complutense

On the monotonicity of the compromise set in multicriteria problems

Impacto

Downloads

Downloads per month over past year

Blasco Contreras, Fernando and Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero López, Carlos (1999) On the monotonicity of the compromise set in multicriteria problems. Journal of optimization theory and applications, 102 (1). pp. 69-82. ISSN 0022-3239

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://www.springerlink.com/content/q6665tv454006045/fulltext.pdf


URLURL Type
http://www.springerlink.comPublisher


Abstract

This paper discusses the extension of results on monotonicity of the compromise set valid for bicriteria problems to general multicriteria problems under a very general condition, which is assumable in compromise programming problems coming from economics. Mainly, the problem that we treat is the following: find and describe the compromise set when the feasible set is a convex set in the positive cone, limited by a level hypersurface of a differentiable production-transformation function. This scenario is usual in many economic applications, chiefly in production analysis.


Item Type:Article
Uncontrolled Keywords:Optimization; compromise programming; compromise set; convexity; economics; monotonicity; p-norms
Subjects:Sciences > Mathematics > Set theory
Sciences > Mathematics > Topology
ID Code:15447
Deposited On:31 May 2012 10:38
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page